Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 127, NWS Milwaukee, WI

July 16, 2017Kenosha County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 16, 2017, 12:54 AM CDT for Kenosha County, Walworth County, Wisconsin. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2017, 12:54 AM CDT (05:54 UTC)
Expired
Jul 16, 2017, 1:15 AM CDT
In force
21 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kenosha County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 12:56 AM CDTHAIL 11 Nw Genoa City, WITIME ESTIMATED FROM RADAR. VILLAGE OF BLOOMFIELD.
Jul 16, 1:00 AM CDTHAIL 1Genoa City, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 5:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

856 
WUUS53 KMKX 160554
SVRMKX
WIC059-127-160615-
/O.NEW.KMKX.SV.W.0127.170716T0554Z-170716T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1254 AM CDT SUN JUL 16 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southeastern Walworth County in southeastern Wisconsin...
  Southwestern Kenosha County in southeastern Wisconsin...

* Until 115 AM CDT

* At 1254 AM CDT, a severe thunderstorm was located over Pell Lake,
  or near Twin Lakes, moving south at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Twin Lakes, Genoa City, Richmond, Powers Lake and Pell Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4257 8844 4257 8825 4250 8823 4249 8827
      4249 8845
TIME...MOT...LOC 0554Z 349DEG 16KT 4253 8835 

HAIL...1.00IN
WIND...60MPH
 
$$

HALBACH
2 follow-up statements
560 
WWUS53 KMKX 160559
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1259 AM CDT SUN JUL 16 2017

WIC059-127-160615-
/O.CON.KMKX.SV.W.0127.000000T0000Z-170716T0615Z/
Walworth WI-Kenosha WI-
1259 AM CDT SUN JUL 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN WALWORTH AND SOUTHWESTERN KENOSHA COUNTIES...

At 1258 AM CDT, a severe thunderstorm was located over Genoa City, or
near Twin Lakes, moving south at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Twin Lakes, Genoa City, Richmond, Powers Lake and Pell Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4256 8843 4256 8825 4250 8823 4249 8827
      4249 8845
TIME...MOT...LOC 0558Z 348DEG 17KT 4250 8834 

HAIL...1.00IN
WIND...60MPH
 
$$

MBK
888 
WWUS53 KMKX 160607
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
107 AM CDT SUN JUL 16 2017

WIC059-127-160616-
/O.EXP.KMKX.SV.W.0127.000000T0000Z-170716T0615Z/
Walworth WI-Kenosha WI-
107 AM CDT SUN JUL 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH AND
SOUTHWESTERN KENOSHA COUNTIES WILL EXPIRE AT 115 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 4256 8843 4256 8825 4250 8823 4249 8827
      4249 8845
TIME...MOT...LOC 0606Z 349DEG 16KT 4247 8833 

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 9:20 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 15, 9:20 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Sat Jul 15 2017

.UPDATE...Scattered strong thunderstorms will affect northern CWA
through the late evening. Would expect some weakening with loss of
insolation but expect at least the scattered activity to continue
into parts of the south, ending after midnight.

&&

.MARINE...Strong thunderstorms currently moving from Fox River
Valley southward toward western Sheboygan and Fond du Lac
counties, producing strong wind gusts of 50 kts. Currently moving
south, but if they expand eastward or drift southeast, will need
to issue Special Marine Warning. Strong thunderstorms have formed
along a cold front which will be moving south across southern Lake
Michigan overnight. Thunderstorms will end after midnight. Small
Craft Advisory remains in effect on Sunday.

&&

.PREV DISCUSSION... (Issued 654 PM CDT Sat Jul 15 2017)

UPDATE...Scattered thunderstorms developing as expected along
weak cold front over northern Wisconsin, extending roughly from
the bay of Green Bay to near Black River Falls. MUCape values of
2-4K joules and mid-level lapse rates of 7-8 degrees allowing even
weak convergence along the front to cause stronger updrafts and a
few severe storms north of Green Bay. Scattered storms should push
into northern CWA around 0130-02Z and progress southeast. Not sure
how much punch they'll have as they sag into southern half of CWA
but primary concerns are hail to 1-1.5" and gusts to 60 mph.

AVIATION(00Z TAFS)...Scattered storms have developed over central
WI and progressing southeast. Will affect southern WI from 0130z
until 06z or so. Still expect a period of lower MVFR cigs later
tonight into Sunday morning.

PREV DISCUSSION... (Issued 333 PM CDT Sat Jul 15 2017)

SHORT TERM...

Tonight...Forecast Confidence is Medium.

The SPC mesoanalysis site is showing an axis of high CAPE up to
4000 j/kg over central MN and northern/central WI as dewpoints
rise in the lower 70s just ahead of a weak mid-level shortwave.
There is currently one little storm developing in the southern
U.P. and this is in line with how the evolution of storms is
expected per the HRRR model and other meso models. The
approaching shortwave trough is apparent as a darker region on the
low level water vapor channel (GOES-16 Ch 10) and there are some
cu developing in this area. This is just ahead of the wind shift
to the northwest.

This is the area to watch over the next couple of hours for
convective development as it gets into central WI. The HRRR model
has been very consistent today, although has trended a little
slower with timing of storms through southern WI. This is on par
with the 12Z WRF and NAM models.

SPC expanded the slight risk a little to include all of southern
WI now. This is not a surprise, as any discrete cells that develop
toward central WI could evolve into a bowing line segment as they
organize and head south-southeast with the Corfidi vectors.

Sunday... Forecast confidence is High.

Light winds and lingering low level moisture during the overnight
hours could lead to patchy fog and low clouds over southern WI
late tonight into Sunday morning. Clouds will gradually scatter
out through the day and a steady northeast wind ushers drier air
into the region. High temps will be around 70 lakeshore and upper
70s well inland.

Sunday night and Monday...Forecast Confidence...High

An upper ridge extends into Wisconsin Monday with the digging
shortwave moving across the eastern Great Lakes. Weak 700 mb
downward motion. Weak warm air advection begins later monday at
850 mb. Surface high pressure across Wisconsin will be centered
across the Great Lakes Monday afternoon. While south winds develop
over south central Wisconsin, a lake Breeze will continue over
the southeast.

A strong cap will result in fair fair weather Cumulus.

LONG TERM...

Tuesday through Friday...Forecast Confidence...Medium

The upper flow becomes more zonal Tuesday and Tuesday night. The
zonal flow continues through Wednesday and Thursday and a bit more
northwest Friday, as a broad trough forms near and then just east
of the Hudson Bay area.

A warmer and more humid return flow sets up for Tuesday and
Wednesday. As the upper flow becomes more zonal, the chance of
thunderstorms will return from Tuesday evening into Friday with
several periods of thunderstorms. the best chances are Wednesday
into Thursday with a moderate to heavy rain potential, but there
are indications this may set up more towards central and northern
Wisconsin.

Saturday...Forecast Confidence...Medium

A rather strong shortwave moves across southern canada just north
of the Dakota's and Minnesota. The 00Z ECMWF is a little slower
with this, but both models bring another round of thunderstorms,
with heavy rains.

BEACHES...

Breezy north-northeast winds will cause high waves near the
lakeshore on Sunday. There is a high swim risk for all of the
lakeshore counties. A beach hazards statement will be in effect.

AVIATION(18Z TAFS)...

Scattered storms are expected along a weak cold front that will
slide through southern WI this evening. A few storms could be
severe with damaging winds and large hail. Stratus with ceilings
around 2000 feet, along with some patchy fog, will be possible in
the wake of the storms overnight. Clouds will gradually scatter
out early Sunday afternoon as drier air works into the area on
steady northeast winds.

MARINE...

North to northeast winds arriving in the wake of a passing cold
front should have gusts to 25 knots and result in waves of 4 to 6
feet on Sunday. Look for winds and waves to subside late Sunday
evening. A small craft advisory is in effect.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement from 9 AM CDT Sunday through Sunday
     evening for WIZ052-060-066-071-072.

LM...Small Craft Advisory from 9 AM Sunday to 1 AM CDT Monday for
     LMZ645-646.

     Small Craft Advisory from 9 AM to 10 PM CDT Sunday for LMZ643-
     644.

&&

Update...99
Tonight/Sunday and Aviation/Marine...99
Sunday Night through Saturday...99
Hazardous weather outlook, Jul 15, 6:03 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
603 PM CDT Sat Jul 15 2017

WIZ046-047-051-052-056>060-062>072-162315-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
603 PM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. A few of these
thunderstorms may become severe, producing damaging wind up to 60
mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is
in effect until 1 am CDT.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is a high swim risk on Sunday. Dangerous swim conditions,
breaking waves and currents are expected along the Lake Michigan
shore. Stay away from dangerous areas like piers, breakwalls and
river outlets.

There is a chance for thunderstorms from Tuesday afternoon through
Saturday. Some of these thunderstorms could be strong, with heavy
rain possible. Keep up with the forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

LMZ643>646-162315-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
603 PM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. A few of these
thunderstorms may become severe, producing damaging wind up to 60
mph, and large hail up to 1 inch. A Severe Thunderstorm Watch is
in effect for the near shore waters until 1 am CDT.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Northeast winds and waves are expected to reach Small Craft
Advisory levels Sunday and Sunday night.

There is also a chance for thunderstorms from Tuesday afternoon
through Saturday. Some of these thunderstorms could be strong.

www.weather.gov/mkx

MBK

In the hours before

Special weather statement, Jul 15, 11:58 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1158 PM CDT SAT JUL 15 2017

WIZ064>066-069>072-160530-
Walworth-Rock-Waukesha-Milwaukee-Racine-Jefferson-Kenosha-
1158 PM CDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
MILWAUKEE...WALWORTH...EASTERN ROCK...RACINE...SOUTHERN WAUKESHA...
SOUTHERN JEFFERSON AND KENOSHA COUNTIES...

At 1158 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Fort Atkinson to near Palmyra to
Potter Lake to near Muskego. Movement was south at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Milwaukee, Kenosha, Racine, Janesville, New Berlin, Greenfield, Oak
Creek, Muskego, Pleasant Prairie, Whitewater, Greendale, Fort
Atkinson, Elkhorn, Delavan, Hales Corners, Lake Geneva, Mukwonago,
Sturtevant, Twin Lakes and Milton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4250 8900 4297 8891 4290 8835 4296 8794
      4249 8780
TIME...MOT...LOC 0458Z 000DEG 24KT 4290 8882 4288 8863 4283 8836 4288
8804

GAGAN
Local storm report, Jul 16, 12:07 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1207 AM CDT SUN JUL 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             3 SSE DOUSMAN           42.98N 88.45W
07/16/2017  M0.75 INCH       WAUKESHA           WI   AMATEUR RADIO

            OBSERVED IN OTTAWA.

&&
Local storm report, Jul 16, 12:25 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 AM CDT SUN JUL 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             1 ENE GREENFIELD        42.96N 87.99W
07/15/2017  E0.75 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            NEAR THE INTERSECTION OF 108TH AND BELOIT.

&&
Special weather statement, Jul 16, 12:29 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1229 AM CDT SUN JUL 16 2017

WIZ062-063-067-068-160630-
Green-Lafayette-Iowa-Dane-
1229 AM CDT SUN JUL 16 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
LAFAYETTE...NORTHERN GREEN...SOUTHERN IOWA AND SOUTHWESTERN DANE
COUNTIES...

At 1228 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dodgeville to near Mount Horeb.
Movement was southeast at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Western Madison, Fitchburg, Verona, Mount Horeb, Dodgeville, Mineral
Point, Darlington, Belleville, New Glarus, Monticello, Albany,
Argyle, Blanchardville, Barneveld, Blue Mounds, Dayton, Ridgeway,
Linden, Cobb and Lamont.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4265 9026 4264 8937 4305 8948 4305 8967
      4306 9034
TIME...MOT...LOC 0528Z 332DEG 19KT 4301 9021 4299 8977

GAGAN
Special weather statement, Jul 16, 12:31 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1231 AM CDT SUN JUL 16 2017

WIZ069>072-160630-
Walworth-Rock-Racine-Kenosha-
1231 AM CDT SUN JUL 16 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...EASTERN
ROCK...WESTERN RACINE AND WESTERN KENOSHA COUNTIES...

At 1231 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Milton to Delavan to Lake Geneva to
Eagle Lake. Movement was south at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Whitewater, Elkhorn, Delavan, Lake Geneva, Twin Lakes, East Troy,
Paddock Lake, Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa
City, Walworth, Silver Lake, Clinton, Fontana-On-Geneva Lake, Sharon,
Darien, Como and Pell Lake.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4250 8900 4284 8889 4284 8811 4249 8804
TIME...MOT...LOC 0531Z 355DEG 23KT 4272 8893 4262 8863 4259 8843 4271
8814

GAGAN
Local storm report, Jul 16, 12:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1243 AM CDT SUN JUL 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             1 E BRANDON             43.74N 88.77W
07/15/2017  E0.75 INCH       FOND DU LAC        WI   FIRE DEPT/RESCUE

            EST 50 MPH GUSTS.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:46 PM CDTSpecial Weather StatementMKXFond du Lac89 min
Jul 15, 9:09 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan66 min
Jul 15, 9:22 PM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette53 min
Jul 15, 9:54 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake66 min
Jul 15, 10:03 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington57 min
Jul 15, 10:12 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac48 min
Jul 15, 10:51 PM CDTSpecial Weather StatementMKXColumbia, Sauk39 min
Jul 15, 10:59 PM CDTSpecial Weather StatementMKXWaukesha46 min
Jul 15, 11:20 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Washington, Waukesha40 min
Jul 15, 11:22 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk38 min
Jul 15, 11:58 PM CDTSpecial Weather StatementMKXKenosha, Walworth32 min
Jul 16, 12:29 AM CDTSpecial Weather StatementMKXGreen, Iowa, Lafayette61 min
Jul 16, 12:31 AM CDTSpecial Weather StatementMKXWalworth59 min
Jul 16, 1:43 AM CDTSpecial Weather StatementMKXGreen32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.